# SDR REXA2014082700866

- Difficulty date: August 27, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Gouged
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES INNER SKIN OF RT ENG TRANSITION COWL DOT 25-9, 25-10 & 25-12.  REPAIRED RT LOWER CORE COWL FIRE SHIELD IAW EA CRJ954-02863.
